Skip to main content

Seasonality of macroalgae and epilithic diatoms in spring-fed streams in Texas, USA

Dates

Publication Year
1999
Publication Date
1999

Citation

AR Sherwood, and RG* Sheath, Seasonality of macroalgae and epilithic diatoms in spring-fed streams in Texas, USA: Hydrobiologia, vol. 390, no. 1-3, pp. 73-82, 1999.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_69148.xml 3.06 KB application/xml

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 69148
ISSN CSA 0018-8158
Accession Number CSA 4580175

Citation Extension

citationTypeJournal Article
journalHydrobiologia, vol. 390, no. 1-3, pp. 73-82, 1999
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...